MAUDE Adverse Event Report: Carl Zeiss Meditec AG (Jena) MEL 90; Excimer Laser System,

Carl Zeiss Meditec AG (Jena) MEL 90; Excimer Laser System,
Catalog Number 000000-2179-684
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a routine maintenance inspection, a zeiss engineer detected an irritating odor and confirmed a leakage of the mixed fluorine argon gas (arf gas) which is necessary to use the excimer laser of mel 90 device.The zeiss engineer detected abnormal gas consumption and identified the main valve premix valve mv-arf to be defective and causing a gas leakage.The zeiss engineer corrected the issue during the maintenance of the device.After replacing the premix arf valve, the equipment returned to normal.Based on the available information, no negative impact, e.G.Injury, nausea, feeling unwell or nose bleeding, was reported for any patient, user, third party, or the zeiss engineer involved in the service activity.

Brand Name
MEL 90
Common Device Name
Excimer Laser System,
Manufacturer (Section D)
Carl Zeiss Meditec AG (Jena)
carl zeiss promenade 10
jena, thueringia 07745
GM  07745
Manufacturer (Section G)
Carl Zeiss Meditec AG (Jena)
carl zeiss promenade 10
jena, thueringia 07745
GM   07745
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
+1(925)216-4697
MDR Report Key50870477
Report Number9615030-2026-00026
Device Sequence Number10715684
Product Code LZS
UDI-Device Identifier04049471095074
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P060004 S010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000-2179-684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown